What are the ingredients in Alka-Seltzer Plus?
Alka-Seltzer Plus Cold & Cough Formula
|Active ingredients (in each capsule)||Purposes|
|Acetaminophen 325 mg||Pain reliever/fever reducer|
|Chlorpheniramine maleate 2 mg||Antihistamine|
|Dextromethorphan hydrobromide 10 mg||Cough suppressant|
|Phenylephrine hydrochloride 5 mg||Nasal decongestant|
Does Alka-Seltzer Plus contain aspirin?
Alka-Seltzer Plus Cold And Cough (Aspirin / Chlorpheniramine / Dextromethorphan / Phenylephrine) contains aspirin, which can cause serious problems including inflammation, bleeding, and ulcers in the stomach or intestines.
Does Alka-Seltzer Plus have sodium bicarbonate?
Yes, Alka-Seltzer effervescent tablets contain sodium in the form of sodium bicarbonate. The amount of sodium per tablet in each product is listed below.
What ingredient in Alka-Seltzer makes you sleepy?
Doxylamine is an antihistamine that relieves a runny nose and makes you very sleepy.
Is Alka-Seltzer Plus bad for you?
Overdose symptoms may include nausea, vomiting, loss of appetite, sweating, stomach/abdominal pain, extreme tiredness, yellowing eyes/skin, and dark urine. Daily alcohol use, especially when combined with acetaminophen, may damage your liver.
Who should not take Alka-Seltzer?
Do not use Alka-Seltzer (aspirin, citric acid, and sodium bicarbonate) right before or after heart bypass surgery. Do not give to children and teenagers who have or are getting better from flu signs, chickenpox, or other viral infections due to the chance of Reye’s syndrome.
Is it okay to take Alka-Seltzer every night?
Do not take more than what your doctor told you to take. Taking more than you are told may raise your chance of very bad side effects. Do not take Alka-Seltzer (aspirin, citric acid, and sodium bicarbonate) for longer than you were told by your doctor.
Will Alka-Seltzer make you poop?
Calcium carbonate (Alka-2, Chooz, Tums and others) relieves heartburn, but also often causes constipation and acid rebound, which is an increase in the production of stomach acid after the antacid effect has worn off. The constipation is generally mild and short-lived, but acid rebound may damage the stomach lining.
Does Alka Seltzer Plus raise blood pressure?
The Alka-Seltzer Plus Cold medications is not to be used in persons who are diabetic or have high blood pressure. With diabetes, this medication can affect your blood sugar and insulin levels. It can also raise your blood pressure. Most colds will go away in 2 weeks with or without treatment.
What is the active ingredient in Alka Seltzer?
Alka-Seltzer contains three active ingredients: aspirin (acetylsalicylic acid) (ASA), sodium bicarbonate, and anhydrous citric acid. The aspirin is a pain reliever and anti-inflammatory, the sodium bicarbonate is an antacid, and the citric acid reacts with the sodium bicarbonate and water to form effervescence.
Is there an alternative of Alka Seltzer?
Healthmate Forever is a roughly equivalent alternative to Alka-Seltzer, which has an equal score of 0.0 in customer support. Click for more details. We’re still looking for data on Healthmate Forever’s offer eco-friendly.
Is Alka Seltzer Plus safe for high blood pressure?
Alka-Seltzer is usually sold over the counter in many pharmacies. If you have high blood pressure, consult your doctor before using Alka-Seltzer. Each tablet of Alka-Seltzer contains 567 mg of sodium, which may worsen your high blood pressure. Sodium increases blood pressure by causing your body to retain more fluids.